Skip to Main content Skip to Navigation
Journal articles

Almost algebraic actions of algebraic groups and applications to algebraic representations

Abstract : Let G be an algebraic group over a complete separable valued field k. We discuss the dynamics of the G-action on spaces of probability measures on algebraic G-varieties. We show that the stabilizers of measures are almost algebraic and the orbits are separated by open invariant sets. We discuss various applications, including existence results for algebraic representations of amenable ergodic actions. The latter provides an essential technical step in the recent generalization of Margulis-Zimmer super-rigidity phenomenon [2].
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01230558
Contributor : Bruno Duchesne Connect in order to contact the contributor
Submitted on : Wednesday, July 15, 2020 - 1:56:29 PM
Last modification on : Wednesday, November 3, 2021 - 4:46:57 AM

File

bader2017.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Uri Bader, Bruno Duchesne, Jean Lécureux. Almost algebraic actions of algebraic groups and applications to algebraic representations. Groups Geom. Dyn, 2017, 11 (2), pp.705 - 738. ⟨10.4171/GGD/413⟩. ⟨hal-01230558v2⟩

Share

Metrics

Record views

50

Files downloads

93